# SDR GXPA97010

- Difficulty date: March 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N165GA
- Make and model: Swrngn SA226TC
- Aircraft serial: TC396
- System (JASC): 2612 · Fire Detection
- Part: Detector
- Part number: 1734361450F
- Condition: Wire Broken
- Location: Rt Eng
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

RIGHT ENGINE FIRE WARNING LIGHT CAME ON IN-FLIGHT RESULTING IN PRECAUTIONARY SHUT DOWN OF ENGINE, IN-FLIGHT, BY PILOT. REPAIRED BROKEN WIRE TO THE FIRE DETECTOR, RIGHT NR 2 ENGINE.  OPS CHECK GOOD.  NO FURTHER DEFECTS NOTED.  (X)
